The skin on my legs goes between feeling cooling to feeling like I have a mild sunburn. Moreso the irritability of the mild sunburn. The area covered includes the tops of my feet, mainly the knee down, but becoming more often the whole leg. This sensation includes to my fore arms. It is not consistant, but becoming regular (daily) at some level. All vitamin levels were tested and are good. EMG performed and good. Glucose, good. I am hoping to get into a DR for a follow up. Any thoughts?
Welcome to the MedHelp forum!
Well, if compressed nerves, diabetes and vitamin deficiency has been ruled out then hypothyroid states should be looked into. If this feeling comes more while sleeping, then it could be a sleep disorder too. Venous pooling due to deep vein thrombosis or faulty deep veins could also be the cause. If you are on birth control pills, then this can also be its side effect. It is difficult to comment beyond this without examining. Discuss these possibilities with your doctor. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.